Had voluma injections, dark eyes. Been 2 weeks & under eyes are not even as though the voluma wasn't injected evenly? (Photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 9
Please go back to your doctor and ask to have the excess filler removed. Chemical peels, later, could be helpful to lighten the skin.
Poorly placed Voluma in tear trough
This is not the product in my opinion for this area. Also, it looks like it wasn't placed correctly. It needs to be thinly places in a large area and not just in one area. Also, it needs to be placed deeper. I would seek another opinion before proceeding with anymore. I would probably dissolve this and start over with a different product. The entire cheek needs correcting when doing this and not just the tear trough.
Voluma and Dark Circles
If your injections look worse than beforeI suggest you return to your treating physician for Vitrase removal. Best, Dr. Green
You might also like...
Lumpiness after voluma injections
This is relatively straightforward to treat- consider removal of the filler from the area and your doctor should be able to help with that. My preferred under eye filler is belotero and its makes for a softer, smoother transition and fill.
Had Voluma injections leave me with uneven appearance and dark eyes
Thank you for sharing your question and photographs and I am sorry that your results have not been what you anticipated. If you are seeing little improvement in your results I would recommend returning to your injector to have the Voluma dissolved with hyaluronidase. It appears that either too much Voluma was placed or it was placed too superficially. Hope this helps.
Thank you for your question. Side effects of Voluma can linger from 2 to 4 weeks. Excess filler can always be removed, so I suggest that you move forward and consult with a board certified facial plastic surgeon to discuss the next steps.
Voluma not a good product for the eyes
I do not believe that Voluma is a good product for the under eye area. I would see your surgeon to have the Voluma reversed.
Lower Eyelids Uneven following Voluma Injections
It appears from your post -treatment photographs that the Voluma was not injected in the "tear troughs" (those dark circles that you referred to)but may have been injected on the bony prominence below.As stated by the other physicians, you may request that the original injector remove the Voluma with hyaluronidase and consider re-injecting the tear troughs with Restylane ,Belotero or Voluma.
Tear trough injection with Voluma
Voluma is usually not my go to filler for the tear troughs. I prefer Restylane or Belotero which provide a softer appearance and integrate better into the thin skin in this area. That being said, I believe what you are seeing is too much filler in the tear troughs. When Voluma is used under the eyes, very small amounts should be injected. I would probably get the filler reversed with hyaluronidase and then get injected my a more experienced provider. Probably not the answer you wanted but I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.